# SDR P5CA9700022

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CARGO BS 1800 LBL 34 WL 118 ROLLER TRAY ATTACHMENT TO WEB CHORD.  REPAIRED PER BOEING SRM 53-10-04.
